# SDR 96ZZZX5418

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2576H
- Make and model: Univar 415C
- Aircraft serial: 3201
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Part time: 1,938 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PREPPING WINGS FOR RE-COVER, EXFOLIATION DISCOVERED IN STBD WING MAIN SPAR CAP UPPER.  SEVERAL LAYERS OF VARIOUS TYPES OF TAPE HID THE CORROSION UNTIL REMOVED FOR INSPECTION.  EXFOLIATION RUNS FULL LENGTH OF SPAR CAP, VARYING IN DEPTH TO .0625 INCH.
